MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AVALUS AORTIC TISSUE VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC MEXICO S. DE R.L. DE CV AVALUS AORTIC TISSUE VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 40023
Medical Device Problem Codes Calcified (1077); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Insufficient Information (4580)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 7 years post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was reported that on evaluation, calcification was seen in the left ventricular outflow tract (lvot) and under the right coronary cusp (rcc), left coronary cusp (lcc) and non-coronary cusp (ncc).No intervention or adverse patient effects were reported.Subsequently, 1 day later, a transcatheter valve was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AVALUS AORTIC TISSUE VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23359417
Report Number9617601-2025-02159
Device Sequence Number15671552
Product Code LWR
UDI-Device Identifier00643169983199
UDI-Public(01)00643169983199(17)191025
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model Number40023
Device Catalogue Number40023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/22/2025
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale